# SDR CA120302002

- Difficulty date: February 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 3,049 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Part number: 065006113
- Condition: Malfunctioned
- Location: Elevator Trim
- Part time: 2,766 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRIC TRIM KEPT RUNNING FOR 1-2 SECS AFTER RELEASING THE TRIM SWITCH AND KEPT RUNNING EVEN IF HOLDING THE TRIM DISCONNECT.  FOUND ELEVATOR TRIM SERVO CLUTCH NOT DISENGAGING IMMEDIATELY ON ELEVATOR TRIM SERVO.  REPLACED TRIM SERVO AND TESTED OPS.
